| Model Number |
VTICM513.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 of a -6.50/1.0/160 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023, the lens was removed due to excessive vault.Cause of the event is a patient related factor.
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
Additional data: b5- the reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -6.50/1.0/160 (sphere/cylinder/axis) into the patient's left eye (os) (b)(6) 2023.The patient experienced an excessive vault.On (b)(6) 2023 the lens was explanted.The problem was resolved.Reportedly "we have re-treated the patient and she is doing great".The reporter indicated the cause of the event was a patient related factor.Cause details provided: "between sizes".H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H6: health impact code: "4625 - additional surgery: 'retreated'" should be added.Claim# (b)(4).